Ok Can Sumone Answer This Question

11 Replies
melanie12341 - April 5

I have a question. I have been taking my birth control lowestro fe for about 3 months now and i have always taken them on time within the hour. I have never missed any pills. my bf and i have been having a lot of s_x and he has c_m in me about 9 times this month. I think from all the s_x i have been having i developed a UTI. My doctor prescribed me nitrofurantoin-macro for it a couple of weeks ago. I never took the uti pills all the time when i was suppose to because it went away after like 3 times taking the pill. I have always taken my birth control pills everyday though at the same time. I was suppose to get my period a couple of days ago during the plaebo pills, but i never got it. Is there a high risk that i might be pregnant??

 

MelissaP - April 5

Girl, I just read that the exact medicine your doctor prescribed you makes bc less effective so your risk of pregnancy has just increased! You need to take a test asap. The site states "some drugs can prevent the pill from working well. These include: Rifampin, Penicillin, Ampicillin, Metronidazole, Tetracycline, Nitrafurantoin, and sulfa drugs"...

 

MelissaP - April 5

I was going to write the site down but I cant because of the restrictions this site has

 

melanie12341 - April 5

ya i know but i didn't even take the uti drugs as prescribed and they said it hasn't been proven and that the only one for sure is rifampin. my nurse also said that it is normal for women to miss their period. I have no signs of pregnancy either, I feel fine.

 

MelissaP - April 5

Well then, there you go. If you are confident you aren't pregnant thats all that matters. If I were you I would take a test just for piece of mind. There are women who get pregnant even while taking the pill correctly.

 

melanie12341 - April 5

your freakin me out!!!! i dont want to be pregnant, they never told me that it would make the pill less effective. I am so scared now

 

melanie12341 - April 5

oh ya and i have been also sick for a week now with the common cold...could that have delayed or mad eme miss my period???

 

austynsmommy - April 5

If you are that scared I would take a test. That is what I would do. I have heard that presciptions will effect your bc. I would take a test. It might make you feel better.

 

hope-31 - April 5

even if you feel better you need to completely finish antibiotics or any meds that are given because it will not fix the problem. doctors should really tell patients about the possibility of it affecting the bcp . good luck

 

melanie12341 - April 7

ok i have taken first response and it came back negative...now what??? if it comes back negative does that deffinitly rule out now pregnancy??

 

melanie12341 - April 7

??

 

hope-31 - April 7

if you know when you ovulated and that coincides with when you had s_x then its possible. although anti-biotics can affect the pill not sure if it will delay af. call your doctor. its hard to say.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?